# SDR HALA2018121340649

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 3,455 hours, 807 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ELEC GEN 2 FAULT,ACCOMPLISHED ECAM AND GEN 2 RESET.// PERFORMED TSM 24-00-00-810-820-A NO FAULTS DETECTED. PERFORMED #2 ENG RUN AND CYCLED #2 ENG GENERATOR, ALL TEST PASS, NO FAULTS NOTED. OK TO CONTINUE.
